RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


, 2012, Volume 312, Issue 10, Pages 1776–1787 (Mi discm1)  

Sequences of integers with missing quotients and dense points without neighbors

T. Khovanovaa, S. Konyaginb

a MIT, United States
b Steklov Mathematical Institute, Russian Federation

DOI: https://doi.org/10.1016/j.disc.2012.01.029


Bibliographic databases:

Document Type: Article
Received: 11.07.2010
Revised: 23.01.2012
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/discm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018